MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE REPAIR; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 27th december 2024, it was reported by an arthrex employee via email that an ar-8911ds, mini tightrope repair broke.This was detected during a midfoot fusion procedure on (b)(6) 2024.Mini tightrope broke when tensioning.Procedure was successfully completed with no patient harm by using another mini tight-rope instead.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.

Brand Name
MINI TIGHTROPE REPAIR
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21198400
Report Number1220246-2025-00018
Device Sequence Number7541832
Product Code HTN
UDI-Device Identifier00888867048805
UDI-Public(01)00888867048805(11)240301(17)290228(10)30630
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE REPAIR
Device Catalogue NumberAR-8911DS
Device Lot Number30630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown